Health & Household > Health Care > Medications & Treatments > Pain Relievers > Non-Aspirin > Ibuprofen
Ibuprofen- 125 2-packs- 250 tablets per dispenser box
Product ID: B001DKU5NS
Condition: New
Sold Out
Product Description
Ibuprofen- 125 2-packs- 250 tablets per dispenser box
- Manufacturer: First Aid Only
- Part Number: 90109
- Ibuprofen Tablets, 250/Box
Comparable to Advil and Motrin our ibuprofen tablets offer temporary relief of minor aches and pains associated with the mon cold headache toothache muscle aches backache menstrual cramps and arthritis. Also reduces fever. Active ingredient: Ibuprofen 200 mg
Technical Specifications
Country
USA
Binding
Office Product
Brand
First Aid Only
EAN
0854586362621
Label
First Aid Only
Manufacturer
First Aid Only
Model
I431
MPN
I431
NumberOfItems
1
PartNumber
I431
Publisher
First Aid Only
SKU
I-431
Studio
First Aid Only









